# SDR ASAA2015062812256

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 5,086 hours, 1,660 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 360, CAPTAIN`S FMC FAILED WITH, VTK,  THEN SELF RESTORED.  ALSO, FMC DISAGREE ON LANDING ROLL.   ACFT GROUNDED.  ACCOMPLISHED FMCS BITE FIM 34-61, TASK 801 AND FMC DISAGREE FAULT ISOLATION FIM 34-61, TASK 835.  NO SENSOR FAULTS OR FMC DISAGREE MESSAGE SHOWS.  ALSO,  ACCOMPLISHED CDS BITE PROCEDURE FIM 31-62, TASK 801.  CURRENT STATUS SHOWS NO FAULTS.  ACCOMPLISHED FMCS OPS TEST IAW AMM TASK 34-61-00-710-801. TEST PASSED.
